Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having nausea, yellowish water in feces, diarrhea. Took dramamine. Is it gastroenteritis?

I have been a little nausea mixed with pooping what appears to be yellowish water with a little bit a feces. I have been drinking plenty of Gatorade to replace electrolytes and stay hydrated the vomiting has stopped because I took some Dramamine. But the diarea is about every 10 mins should I slow down on the fluids to see if the diarrhea slows down. My girlfriend had this yesterday and it passed in about 2 days time so I m thinking it might be viral gastroenteritis!
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Ayurveda Specialist 's  Response
1. mucus is not there, so acute mucus diarrhea is ruled out.
2. make sure your B.P. and Pulse remains in normal range to prevent Dehydration, (keep taking Gatorade, or ORS for that cause)
3. If you are taking any diarrhea causing drugs like Ampicillin or Iron, stop these drugs.
4. keep watch on signs of dehydration: low blood pressure,fast pulse rate,sunken eye balls,loss of skin turgor and thirst.
5. Avoid fatty foods,oil,ghee,raw vegetables,
6. get a stool examination done to rule out the organism for better line of management/treatment
Answered: Mon, 27 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor